MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770445
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Viper prime t handle cracked and fell apart in surgeons hands whilst inserting 7 x 45 mm viper prime screw.Used same like product to complete putting in implant into patient.A separate viper prime screw did not insert into patient correctly.On closer examination, the screw seems loose in the cocr saddle.Used same like product to complete operation.Was surgery delayed due to the reported event?: yes.If yes, number of minutes: 5.Action taken when event occurred?: used same like products.Was procedure successfully completed?: yes.Were fragments generated?: no.If yes, were they removed easily without additional intervention?: yes.Patient status/ outcome / consequences: no.Patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?: n/a.Was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: unknown.Is the patient part of a clinical study: no.Ip-00629336: device property of: none.Device in possession of: none.Ip-00629337: device property of: none.Device in possession of: none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.: true.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Udi: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was not returned for evaluation.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.Should more information and or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Udi: (b)(4).Report type: correction.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual examination of the device revealed significant signs of use such as surface markings.No damage was noted with the screw.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.A root cause analysis is not required as no defect has been identified during device evaluation.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME CFXFEN XTAB 7X45MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8826484
Report Number1526439-2019-51885
Device Sequence Number19505028
Product Code NKB
UDI-Device Identifier10705034509617
UDI-Public(01)10705034509617
Combination Product (Y/N)N
PMA/510(K) Number
K170543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770445
Device Catalogue Number186770445
Device Lot NumberTBVZD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2019
Initial Date Received by Manufacturer 07/04/2019
Supplement Date Received by Manufacturer09/24/2019
10/17/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date09/25/2019
10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1